Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Bounding immersions of codimension 1 in the euclidean space


Author: André Gramain
Journal: Bull. Amer. Math. Soc. 76 (1970), 361-365
MSC (1970): Primary 5720
DOI: https://doi.org/10.1090/S0002-9904-1970-12479-X
MathSciNet review: 0259931
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Adams, On the groups J(X). IV, Topology 5 (1966), 21-71; Correction, ibid. 7 (1968), 331. MR 33 #6628; MR 37 #5874. MR 198470
  • 2. M. Hirsch, Immersions of manifolds. Trans. Amer. Math. Soc. 93 (1959), 242-276. MR 22 #9980, MR 119214
  • 3. M. Kervaire and J. Milnor, Groups of homotopysphere, I, Ann. of Math. (2) 77 (1963), 504-537. MR 26 #5584. MR 148075
  • 4. M. Kervaire and J. Milnor, Bernoulli numbers, homotopy groups and a theorem of Rohlin, Proc. Internat. Congress of Math. (Edinburgh, 1958), Cambridge Univ. Press, New York, 1960. MR 22 #5537. MR 121801
  • 5. J. Milnor, On the immersion of n-manifolds in (n+1)-space, Comment. Math. Helv. 30 (1956), 275-284. MR 18, 60. MR 79268
  • 6. V. Poénaru, Sur la théorie des immersions, Topology 1 (1962), 81-100. MR 27 #2992. MR 153023
  • 7. S. Smale, The classification of immersions of spheres in Euclidean spaces, Ann. of Math. (2) 69 (1959), 327-344. MR 21 #3862. MR 105117

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5720

Retrieve articles in all journals with MSC (1970): 5720


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12479-X

American Mathematical Society